| Catalog Number |
120-300 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/02/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device rupture.
Event or Problem Description
Healthcare professional reported patient with left side textured implant.Healthcare professional later reported left side 'silicone leak.' the device has been explanted.
Additional Manufacturer Narrative
Device analysis: based on the device analysis grid, the assessments of the complaint are: rupture: observed, one opening assessed as unidentified (tear) opening (shell thickness within specification).Anxiety¿product/procedure-breast: unable to observe since it is not related to the device.No additional observations are performed.No further actions are required since no issue in the manufacturing of the device is observed.
Event or Problem Description